Skip to Main content Skip to Navigation

hal-00112181v1  Journal articles
Yvan Le BorgneJean-Francois Marckert. Directed animals and Gas Models Revisited
The Electronic Journal of Combinatorics, Open Journal Systems, 2007, pp.1-36
hal-00282571v1  Journal articles
Nicolas BonichonMireille Bousquet-MélouEric Fusy. Baxter permutations and plane bipolar orientations
Seminaire Lotharingien de Combinatoire, Université Louis Pasteur, 2010, 61A, pp.B61Ah
hal-00193880v1  Journal articles
Marie AlbenqueJean-Francois Marckert. Some families of increasing planar maps
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, paper 56, 1624-1671
hal-00599400v2  Journal articles
Mireille Bousquet-Mélou. On the importance sampling of self-avoiding walks
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2014, 23 (5), pp.725-748
hal-00414499v1  Journal articles
Bostjan BresarPaul DorbecSandi KlavzarMichel Mollard. Hamming polynomials and their partial derivatives
European Journal of Combinatorics, Elsevier, 2007, 28 (4), pp.1156-1162
hal-00414504v1  Journal articles
Paul DorbecSandi KlavzarMichel MollardSimon Spacapan. Power domination in product graphs
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2008, 22 (2), pp.554-567
hal-00414506v1  Journal articles
Paul DorbecAnahi Gajardo. Langton's flies
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2008, 41 (40), pp.405101
hal-00414508v1  Journal articles
Paul DorbecSylvain GravierIiro HonkalaMichel Mollard. Weighted codes in Lee metric
Designs, Codes and Cryptography, Springer Verlag, 2009, 52 (2), pp.209-218
hal-00424488v1  Journal articles
Jean-Christophe AvalPhilippe Duchon. Enumeration of alternating sign matrices of even size (quasi-)nvariant under a quarter-turn rotation
The Electronic Journal of Combinatorics, Open Journal Systems, 2010, 17, pp.R51
hal-00415999v1  Journal articles
Jean-Christophe AvalN. BergeronHuilan Li. Non-commutative Combinatorial Inverse Systems
International Journal of Algebra, 2010, 4 (21), pp.1003 - 1020
hal-00122934v1  Journal articles
Mireille Bousquet-Mélou. Discrete excursions
Seminaire Lotharingien de Combinatoire, Université Louis Pasteur, 2008, 57, 23 pp
hal-00412652v1  Journal articles
Paul DorbecMichel Mollard. Perfect codes in Cartesian products of 2-paths and infinite paths
The Electronic Journal of Combinatorics, Open Journal Systems, 2006, pp.#65
hal-00412847v1  Journal articles
Paul DorbecSylvain GravierSandi KlavzarSimon Spacapan. Some results on total domination in direct products of graphs
Discussiones Mathematicae Graph Theory, University of Zielona Góra, 2006, 26 (1), pp.103-112
hal-00411716v1  Journal articles
David Renault. The vertex-transitive TLF-planar graphs
Discrete Mathematics, Elsevier, 2009, 309 (9), pp.Pages 2815-2833
hal-00411719v1  Journal articles
David Renault. The uniform locally finite tilings of the plane
Journal of Combinatorial Theory, Series B, Elsevier, 2007, 98 (4), pp.Pages 651-671
hal-00411734v1  Directions of work or proceedings
Olivier DelmasAndré Raspaud. 7th International Colloquium on Graph Theory - ICGT 05
Discrete Mathematics - Volume 309, Issue 11, Pages 3463-3732 - Elsevier B.V., pp.270, 2009
hal-00128146v2  Journal articles
Mireille Bousquet-MélouSvante LinussonEran Nevo. On the independence complex of square grids
Journal of Algebraic Combinatorics / Journal of Algebraic Combinatorics An International Journal, 2008, 27, pp.423--450
hal-00180005v2  Journal articles
Jean-Francois Marckert. One more approach to the convergence of the empirical process to the Brownian bridge
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2008, 2, pp.118-126
hal-00342024v1  Book sections
Mireille Bousquet-MélouRichard Brak. Exactly solved models of polyominoes and polygons
Polygons, Polyominoes and Polycubes, Springer Berlin / Heidelberg, pp.43-78, 2009, Lecture Notes in Physics, ⟨10.1007/978-1-4020-9927-4⟩
hal-00605641v2  Journal articles
Jean-Christophe AvalFrançois Bergeron. Co-quasi-invariant spaces for finite complex reflection groups
Journal of Combinatorial Theory, Series A, Elsevier, 2012, 119, pp.1432-1446
inria-00346016v1  Journal articles
David GoudinPascal HénonFrançois PellegriniPierre RametJean Roman et al.  Parallel Sparse Linear Algebra and Application to Structural Mechanics
Numerical Algorithms, Springer Verlag, 2000, 24, pp.371--391
hal-00347400v1  Conference papers
Alexandre Zvonkine. Topological classification of polynomials
Graph Embeddings and Maps on Surfaces 2005, Jun 2005, High Tatra Mountains, Slovakia
hal-00347403v1  Conference papers
Alexandre Zvonkine. Topological classification of ramified coverings: a case study
Computer Algebra and Informatics, Nov 2005, Moscou, Russia
hal-00347406v1  Conference papers
Alexandre Zvonkine. Topological classification of ramified coverings of the sphere
Séminaire Lotharingien de Combinatoire 57, Oct 2006, Domaine St. Jacques, France
hal-00347416v1  Conference papers
Alexandre Zvonkine. On some questions related to composition of coverings
The Grothendieck-Teichmüller Theory of Dessins d'Enfants, Sep 2008, Edinburgh, United Kingdom
hal-00347418v1  Conference papers
Alexandre Zvonkine. Fonctions de Belyi : exemples, constructions, applications
Journée "Tripode", Feb 2008, Lyon, France